# SDR 95ZZZX2029

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130PA
- Make and model: Beech 200BEECH
- Aircraft serial: BB330
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Brace
- Part number: 9981002827
- Condition: Cracked
- Location: Rt Mlg
- Part time: 9,109 hours
- Component: 101810000606
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5-YEAR LANDING GEAR INSPECTION, CRACKS FOUND ON BOTH LEFT AND RIGHT MAIN BRACES USING FLUORESCENT PENETRANT INSPECTION.  TWO CRACKS FOUND ON EACH BRACE.  ONE CRACK ABOVE EACH TORQUE KNEE BOSS, ONE CRACK VISIBLE WITH NAKED EYE, THE OTHER 3 WERE ONLY VISIBLE WITH FLUORESCENT PENETRANT UNDER THE BLACK LIGHT.  BOTH BRACES WERE REPLACED.  CONTRIBUTING FACTORS TO THIS FAILURE COULD BE:  1.  HIGH NUMBER OF LANDING CYCLES.  2.  ROUGH FIELD USE.  3.  INCIDENT WHERE AIRCRAFT WAS STUCK IN MUD.  THE LARGEST CRACK WAS .25 INCH LONG; NO CRACK POSED DANGER OF IMMEDIATE FAILURE.  TOTAL LANDING CYCLES:  10,918.  CSO, 1,871.
